# SDR SWIA971441

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Wing Deice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD WING LEADING EDGE BOOT WENT INOP 15 MINUTES AFTER DEPARTURE FROM SFO.  RETURNED TO SFO.  REPLACED RIGHT INBOARD WING DEICE BOOT PRESSURE SWITCH, OPS CHECK GOOD.
